About the Journal

Welcome to the official website of the New Zealand Journal of Mathematics. From 2020, the old website will be gradually phased out and past issues will be uploaded to this website.

The New Zealand Journal of Mathematics seeks to publish high quality research papers in diverse areas of pure and applied mathematics. Well-written survey articles are also warmly invited.

Papers should be of general interest and of moderate length. The journal is more likely to publish papers on topics that overlap with the interests of the Editorial Board or that are of interest to at least one mathematician in New Zealand.

Volume 51 is still continuing and can be found under the tab "Recent back issues".

The online ISSN is 1179-4984.

Current Issue

Vol. 52 (2021)
Published: 19-09-2021

Vaughan Jones Memorial Special Issue

View All Issues